# SDR USAA2013060500019

- Difficulty date: June 4, 2013
- Submitted: June 6, 2013
- Operation: Air carrier
- Aircraft: N170US
- Make and model: Airbus A321-211
- Aircraft serial: 1462
- Aircraft time: 42,374 hours, 15,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK-LEVEL 2 GALVANIC CORROSION ON SHEAR PLATE BETWEEN FR69 TO FR70, S23R. REPLACED SHEAR PLATE BETWEEN FR69 TO FR70, S23R IAW SRM 51-42-11 & TYPICAL REPAIR NR 320-2528-10-0011G.
